skin-hair-icon

Allergic to minocycline

I was adviced to take minocycline to cure facial acne. After a week I noticed i'm allergic to this antibiotic ,becoz i'msuffering from severe itching ,rashes,swelling. Now advice me what to do to cure allergic reaction.
views-icons 18 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Allergic to minocycline

doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello There. i can understand your concern. its better to stop the medicine since you have found out that you are allergic to it. you can apply a benzyl peroxide cream for acne and wash your face with perobar 2.5% soap thrice a day. for itching, you can take a tablet fexofenadine once or twice a day after food for 2 days. drink lots of water. best regards. Dr. Anil kumar jain.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO